Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vitamin c eustacian tube

Premium Questions

doctor1 MD

Is there such a thing as a Vitamin C allergy? I have a new friend (middle aged female) who claims to have this as well as many food dislikes. She claims to not be able to eat most fruits and vegetables ...

doctor1 MD

Can I take vitamin C (500 mg/day) and high gamma vitamin E (400 IU/day) at Noon every day. I take my other meds (see below) in am and pm. ...

doctor1 MD

was thinking vitamin C to give here some energy. What else can I give here to help here become stronger. Do you ... intestines don't work because of the harsh chemo, so she has a G- Tube at the end of her stomach and is being ...

doctor1 MD

I read o the internet that Dr Weil has the best topical Vit C product for acne

doctor1 MD

. People say that taking vitamin c can lighten skin. Is it true? I'm of wheatish tone, not too dark nor too ... calcium tabs and becoszym vitamin tabs) ...

Public Forum Discussions

doctor1 MD

Hi Doctor, can u suggest me some vitamin C supplement? I m having celin two tablets two times since a week.People say that taking vitamin c can lighten skin. Is it true? I m of wheatish tone, not too dark ...

doctor1 MD

is vitamin c used in the treatment of avascular necrosis? is vitamin c used in the treatment of avascular necrosis? ...

doctor1 MD

what is the effective of vitamin c.how does it work?i want to take vitamin c.please suggest me what is the purpose of vitamin c?..... ...

doctor1 MD

IS IT SAFE TO TAKE VIT.C WHILE TAKING AAAAAAA E?AND HOW MANY MILLIGRAM OF VIT.C IF EVER FOR 400iu AAAAAAA E?

doctor1 MD

anine in blood 1.27. Is it problem? if i take long time vitamin c suplement for long time. Is it problem for renal? ...

doctor1 MD

I have low vitamin C and D. I am tired and not feeling well and I have alot of night sweats along ..., but this continues to show up on blood test with the vitamin problems. I am having surgery next week, but I am ...

doctor1 MD

I was told that Vitamin C can help with arrhythmia. Can it also cause your heart rate to drop? My heart rate has been staying around 39-40, especially at night. I stayed around 55-60 most of the day ...

doctor1 MD

I just took 1 tablet of vitamin C 500 with 10mg rose hips. First pill today just bought from the store. Then I read online all the side effects from too much vitamin C. Is the 1 tablet today too much ...

doctor1 MD

to figure out what it could be from as he didn t eat anything new. He did take a vitamin c supplement (1000 mg) plus drink a vitamin water that has vitamin c in it as he is fighting a cold. could this cause ...

doctor1 MD

sinus problem about 1 week with eyes itch and problem with sunlight when i go outside feels like its to bright out.using neti pot and otc sinus pills just started taking echinacea with vitami c can you think if that will help. thanks

Mobile Questions and Answers

doctor1 MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.

doctor1 MD

doctor1 MD

Hi No Vitamin C will not cause any damage to the organs of the body. Regards